# SDR ASAA2013070895509

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,725 hours, 6,162 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ILLUMINATED ON GROUND.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE, OPS NORMAL.
